# SDR DALA1243721821

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 42,903 hours, 8,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOPERATIVE ROW 22-27AB INOPERATIVE.  FOUND FUSES BLOWN AT BATTERY PACK IN ROW 24AB.  REPLACED FUSES LIGHTS, OPS NORMAL REF AMM 33-51.
